# SDR UIEA2017120902382

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,457 hours, 9,917 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP CONTROL INOP( TRANSFERRED TO MDDR 87017 PER MEL 21-61-04-02 CAT C DUE 19DEC17  REACTIVATED VALVE AND OPS CHECK SYSTEM PER AMM 21-61-00 ZONE TEMP OPS CHECK. ALL OPS CHECK NORMAL MDDR 87017 CLEARED. )
